# SDR UALA2010060301934

- Difficulty date: June 2, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 81,435 hours, 13,071 cycles
- Engine: Pwa PW4060
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Damaged
- Location: Ground Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP PERSONNEL REPORTS GND POWER RECEPTACLE APPEARS DAMAGED.  EXT POWER PINS WERE SEVERELY BENT AND TOUCHING THE ALIGNMENT SHROUD. STRAIGHTENED PINS AS BEST AS POSSIBLE. MAY NOT BE USEABLE AT NEXT STATION. RAMP SVC UNABLE TO CONNECT EXT PWR IN SFO DUE TO BENT PINS. IF PINS ARE STRAIGHT ENOUGH RECEPTACLE MAY BE USABLE AND THIS ITEM SIGNED OFF. PANEL DOOR WAS ALSO BENT AND NEEDS STRAIGHTENING. GOT PINS STRAIGHT, GROUND POWER IS WORKING, TRIED STRAIGHTENING DOOR, STILL NEEDS MORE HELP OR POSSIBLY NEW DOOR.STRAIGHTENED DOOR, DOOR CHECKS, FLUSH AND TIGHT.
